# SDR VTZA96287

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 4020531574
- Condition: Failure
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6515 - JFK-ROC - DURING CLIMB, RETURNED TO IAD DUE TO FLIGHT OFFICERS ADI FAILED.  AIRCRAFT RETURNED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED ADI.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
